# SDR VNAA2018112011102

- Difficulty date: November 20, 2018
- Submitted: December 16, 2018
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 19,709 hours, 14,629 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Defective
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD SQUEAL FROM PAX DOOR. THE AIRCRAFT DIVERTED AND NO EMERGENCY DECLARED. MAINTENANCE REPLACED THE PASSENGER DOOR SEAL.
